# SDR R61A20100360

- Difficulty date: July 26, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N175HQ
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000216
- Aircraft time: 4,311 hours, 3,419 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1702288B
- Part serial: 3550
- Condition: Faulty
- Location: Le Slat
- Part time: 498 hours, 278 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SLAT FAIL ON APPROACH AND DECLARED AN EMERGENCY INTO DEN, AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE RIGHT OUTBOARD SLAT SKEW SENSORS PER EMB AMM, A/C WAS THEN RETURNED TO SERVICE.
